Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 4, 1995
Metadata
 

The Quantum Weak Coupling Limit (II): Langevin Equation and Finite Temperature Case
Luigi Accardi, Alberto Frigerio and Yun G. Lu
pp. 545–576
Abstract | Full-Text PDF (2331 KB) | Metadata

Estimation of the Number of the Critical Values at Infinity of a Polynomial Function f: C2C
Le Van Thanh and Mutsuo Oka
pp. 577–598
Abstract | Full-Text PDF (1963 KB) | Metadata

Circle Actions and Higher Elliptic Genera
Yasuhiro Hara
pp. 599–608
Abstract | Full-Text PDF (824 KB) | Metadata

Symmetric Flat Connections, Triviality of Loi's Invariant and Orbifold Subfactors
Satoshi Goto
pp. 609–624
Abstract | Full-Text PDF (1438 KB) | Metadata

Hermitian and Positive C-Semigroups on Banach Spacest
Yuan-Chuan Li and Sen-Yen M. Shaw
pp. 625–644
Abstract | Full-Text PDF (1861 KB) | Metadata

Global Existence for Systems of Nonlinear Wave Equations in Two Space Dimensions, II
Soichiro Katayama
pp. 645–665
Abstract | Full-Text PDF (1551 KB) | Metadata

Generalized Quantum Stochastic Processes on Fock Space
Nobuaki Obata
pp. 667–702
Abstract | Full-Text PDF (2925 KB) | Metadata

Systèmes Différentiels, Nombre de Castelnuovo et Rang des Tissus de Cn
Alain Hénaut
pp. 703–720
Abstract | Full-Text PDF (1525 KB) | Metadata

Norm Additivity Conditions for Normal Linear Functionals on von Neumann Algebras
Masaharu Kusuda
pp. 721–723
Abstract | Full-Text PDF (281 KB) | Metadata

Equivariant K-Theory and Maps between Representation Spheres
Katsuhiro Komiya
pp. 725–730
Abstract | Full-Text PDF (483 KB) | Metadata